# SDR DHL2007742036

- Difficulty date: November 29, 2007
- Submitted: February 16, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Angle
- Condition: Misrepaired
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT LOWER TRAILING EDGE ACCESS PANEL, ATTACH "L" ANGLE REPAIR AT UPSTOP PAD IS IMPROPER.  REMOVED ACCESS PANELS AND IMPROPER REPAIR IAW B-727 SRM 51-30-2.  CUT OUT ANGLE DAMAGED SECTION (DIMENSION 26.75 BY 2") AND FABRICATED NEW ANGLE FILLER SECTION FROM BAC 1514-1559 2024-T3 PO NR 7332223 (DIMENSION 26.75" BY 2") AND REPAIR ANGLE FROM 2024-T3 0.063" PO NR 9006027 (DIMENSION 11.125" BY 2") IAW B-727 SRM 51-40-4 FIGURE 1 AND 57-50-2 FIGURE 2.  TREATED AND PRIMED PARTS IAW B-727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B-727 SRM 51-40-4 FIGURE AND 51-30-2 AND REINSTALLED ACCESS PANEL AT NR 2 SLAT IAW B-727 SRM 51-30-2.
